# SDR ASAA2022051538343

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 52,682 hours, 15,794 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005480
- Condition: Failed
- Location: Ee Rack 5
- Part time: 40,919 hours, 12,088 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INTO SEATTLE FMC 2 FAILED MULTIPLE TIME COMING BACK EACH TIME APPROX 2 MINUTES LATER FMC 1 WAS MEL' D RESULTING IN DUAL FMC FAILURE. GROUNDED - YES. REPLACED FMC 2 REF B737-800 AMM TASK 34-61-02-400-801. PERFORMED SOFTWARE LOAD PER AMM TASK 34-61-00-470-806 AND FMCS PERFORMANCE FACTOR ADJUSTMENT REF AMM TASK 34-61-00-800-801. OPERATIONAL CHECK NORMAL REF: AMM 34-61-00-710-801.
